# SDR R7MR32711

- Difficulty date: January 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350086
- Aircraft time: 41 hours
- Engine: Pwa PW206B
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: JBS8803145
- Condition: Inoperative
- Location: Heater
- Part time: 27 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  BLEED AIR HEAT ON AT ALL TIMES.  BLEED AIR ADVISORY ON WITH HEAT TURNED TO OFF POSITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
